How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 4923
Experience:  OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now

I'm currently taking Mercilon the contraceptive pill. Ive

This answer was rated:

Hi I'm currently taking Mercilon the contraceptive pill. Ive been taking my last 3 pill packs back to back so I haven't had a pill free break recently. This month I wanted to have my pill free break which I'm currently on. I started my period yesterday properly but it seems to have completely stopped today with just some spotting now. Is there anything I need to be concerned with? My period normally lasts 3-4days.
Hello and welcome to Just Answer. I looking forward to assisting you with your question and providing excellent service. This is expected and desired. Taking the pill continuously may cause a very light period. This is normal and does not need to change. You will notice as the time goes on a lighter period.
Customer: replied 5 months ago.
Ok would I need to take a pregnancy test to make sure everything is ok? I haven't had any unprotected sex. I'm always very careful when taking the pill. I'm also under a lot of stress also at the moment. This hasn't happened before so I'm feeling very scared and unsure.
I dont think you need a pregnancy test, but it may help you to feel better. Stress doesnt change it. As I mentioned above, its normal and an expected result from taking the pill continuously
Dr. K. and other OB GYN Specialists are ready to help you
Customer: replied 5 months ago.
Ok thanks! You've been a great help!